# SDR DALA2025061004409

- Difficulty date: June 5, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 95,312 hours, 44,051 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 DISC: L2 DOOR EMERGENCY OPERATING CYLINDER/ACCUMULATOR PRESSURE LOW. C/A: SERVICED L2 DOOR EMERGENCY OPERATING CYLINDER/ACCUMULATOR PRESSURE PER A320 AMM TASK 52-10-00-610-801C1. LEAK CHECK GOOD OK FOR SVC. (LP: 7413288)
